# SDR DALA2025022401428

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 59,761 hours, 26,329 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 012N846117
- Part serial: 000008
- Condition: Unsecure
- Location: Zone 400
- Part time: 71,600 hours, 31,902 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5651 -MISC/DE- LEFT ENGINE CORE COWL OPEN IN FLIGHT. CORRECTIVE ACTION: REPLACED INBOARD AND OUTBOARD ENGINE CORE COWLS AND REPAIRED ASSOCIATED DAMAGE.
